# SDR 2001F00408

- Difficulty date: July 25, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM WEB CRACKED AT AFT HINGE ATTACH POINT OF SAFETY BAR NEAR BS 930, LEFT WHEEL WELL.  INSTALLED KEEL BEAM WEB REPAIR AT AFT HINGE ATTACH POINT OF SAFETY BAR NEAR BS 930 LEFT WHEEL WELL IAW SRM 51-40-2.  (M)
